MathSciNet Relay Station
MathSciNet bibliographic data
MR338588 35L05 (81.35)
Hirota, Ryogo Exact $N$-soliton solutions of the wave equation of long waves in shallow-water and in nonlinear lattices. J. Mathematical Phys. 14 (1973), 810–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement